Alert archive / New Jersey / Small Craft Advisories in 2025
Small Craft Advisory 97, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Oct 21, 2025, 1:45 AM EDT. It took effect at Oct 21, 2025, 5:00 PM EDT. It was in force for 34 hr.
The area
The counties it named.
The facts
- Issued
- Oct 21, 2025, 1:45 AM EDT (05:45 UTC)
- In effect from
- Oct 21, 2025, 5:00 PM EDT
- Expired
- Oct 23, 2025, 2:36 AM EDT
- In force
- 34 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted.
096 WHUS71 KPHI 210545 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 145 AM EDT Tue Oct 21 2025 ANZ450>455-211800- /O.CAN.KPHI.SC.Y.0096.000000T0000Z-251021T0600Z/ /O.NEW.KPHI.SC.Y.0097.251021T2100Z-251022T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 145 AM EDT Tue Oct 21 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EDT WEDNESDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 5 PM this afternoon to 7 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-211800- /O.CAN.KPHI.SC.Y.0096.000000T0000Z-251021T0600Z/ /O.NEW.KPHI.SC.Y.0097.251021T2100Z-251022T0600Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 145 AM EDT Tue Oct 21 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM EDT WEDNESDAY... * WHAT...South winds around 15 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 5 PM this afternoon to 2 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ430-210645- /O.CAN.KPHI.SC.Y.0096.000000T0000Z-251021T0600Z/ Delaware Bay waters north of East Point NJ to Slaughter Beach DE- 145 AM EDT Tue Oct 21 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind gusts have diminished to less than 25 kt. Therefore, the Small Craft Advisory has been cancelled. $$ MPS
8 follow-up statements
859 WHUS71 KPHI 210716 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 316 AM EDT Tue Oct 21 2025 ANZ450>455-212200- /O.CON.KPHI.SC.Y.0097.251021T2100Z-251022T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 AM EDT Tue Oct 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 7 AM EDT WEDNESDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft expected. * WHERE...Portions of Atlantic coastal waters. * WHEN...From 5 PM this afternoon to 7 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-212200- /O.CON.KPHI.SC.Y.0097.251021T2100Z-251022T0600Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 316 AM EDT Tue Oct 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 2 AM EDT WEDNESDAY... * WHAT...South winds around 15 kt with gusts up to 25 kt and choppy waters expected. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...From 5 PM this afternoon to 2 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
385 WHUS71 KPHI 212156 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 556 PM EDT Tue Oct 21 2025 ANZ450>455-221100- /O.CON.KPHI.SC.Y.0097.000000T0000Z-251022T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 556 PM EDT Tue Oct 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT WEDNESDAY... * WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...The Atlantic coastal waters off New Jersey and Delaware. * WHEN...Until 7 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ431-220600- /O.CON.KPHI.SC.Y.0097.000000T0000Z-251022T0600Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 556 PM EDT Tue Oct 21 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT WEDNESDAY... * WHAT...South winds 5 to 15 kt with gusts up to 25 kt and a moderate chop. * WHERE...Delaware Bay waters south of East Point NJ to Slaughter Beach DE. * WHEN...Until 2 AM EDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
990 WHUS71 KPHI 220424 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 1224 AM EDT Wed Oct 22 2025 ANZ431-220530- /O.CAN.KPHI.SC.Y.0097.000000T0000Z-251022T0600Z/ Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 1224 AM EDT Wed Oct 22 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind gusts have diminished to less than 25 kt. Therefore, the Small Craft Advisory has been cancelled. $$ ANZ450>455-221100- /O.CON.KPHI.SC.Y.0097.000000T0000Z-251022T1100Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1224 AM EDT Wed Oct 22 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Portions of Atlantic coastal waters. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
312 WHUS71 KPHI 220716 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 316 AM EDT Wed Oct 22 2025 ANZ450>453-222200- /O.EXT.KPHI.SC.Y.0097.000000T0000Z-251022T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 316 AM EDT Wed Oct 22 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ454-455-221100- /O.CON.KPHI.SC.Y.0097.000000T0000Z-251022T1100Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 316 AM EDT Wed Oct 22 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EDT THIS MORNING... * WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm and Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm. * WHEN...Until 7 AM EDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
725 WHUS71 KPHI 221031 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 631 AM EDT Wed Oct 22 2025 ANZ454-455-221145- /O.CAN.KPHI.SC.Y.0097.000000T0000Z-251022T1100Z/ Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 631 AM EDT Wed Oct 22 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Wind gusts have diminished to less than 25 kt. Therefore, the Small Craft Advisory has been cancelled. $$ ANZ450>453-222200- /O.CON.KPHI.SC.Y.0097.000000T0000Z-251022T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 631 AM EDT Wed Oct 22 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...West winds 10 to 20 kt and seas 3 to 6 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ MPS
177 WHUS71 KPHI 221832 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 232 PM EDT Wed Oct 22 2025 ANZ450>453-222200- /O.CON.KPHI.SC.Y.0097.000000T0000Z-251022T2200Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 232 PM EDT Wed Oct 22 2025 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm, Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm and Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm. * WHEN...Until 6 PM EDT this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
691 WHUS71 KPHI 222146 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 546 PM EDT Wed Oct 22 2025 ANZ453-222300- /O.CAN.KPHI.SC.Y.0097.000000T0000Z-251022T2200Z/ Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 546 PM EDT Wed Oct 22 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have diminished below Small Craft Advisory levels. $$ ANZ450>452-231000- /O.EXT.KPHI.SC.Y.0097.000000T0000Z-251023T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 546 PM EDT Wed Oct 22 2025 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT THURSDAY... * WHAT...West winds 15 to 20 kt with gusts up to 25 kt and seas 3 to 5 ft. * WHERE...Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm, Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm and Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm. * WHEN...Until 6 AM EDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Fitzsimmons
462 WHUS71 KPHI 230636 MWWPHI URGENT - MARINE WEATHER MESSAGE National Weather Service Mount Holly NJ 236 AM EDT Thu Oct 23 2025 ANZ450>452-230745- /O.CAN.KPHI.SC.Y.0097.000000T0000Z-251023T1000Z/ Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- 236 AM EDT Thu Oct 23 2025 ...SMALL CRAFT ADVISORY IS CANCELLED... Winds have fallen below 25 kt. Thus, the Small Craft Advisory has been cancelled. $$ Hoeflich
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 7:00 PM EDT, 6 hours 45 minutes earlier.
Area forecast discussion, Oct 20, 7:00 PM EDT, 6 hours 45 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
700 PM EDT Mon Oct 20 2025
.SYNOPSIS...
High pressure builds across the Southeast states tonight,
bringing calmer weather to our region briefly. A cold front
crosses our area Tuesday night as low pressure gradually tracks
just north of the Great Lakes through Wednesday. The next cold
front moves through late Thursday, then high pressure builds in
for Friday and into the beginning of the weekend.
&&
.NEAR TERM /THROUGH TUESDAY/...
Surface low centered near northern Vermont early this evening heads
farther northeast and weakens tonight as high pressure builds in to
our south. This should allow clearing for most of the region, but
with the atmosphere pretty flushed out of moisture thanks to the
gusty northwest winds, don't anticipate any fog concerns. Lows 30s
Poconos/NW NJ and possibly some suburbs closer to I-95, 40s for rest
of the region.
Winds shift southwest and strengthen again on Tuesday as the next
cold front approaches. Clouds increase later in the day, but the
warm advection should be enough to bring temps back up, with much of
the region flirting with 70 again. Any rain should hold off until
after sunset.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/...
An area of low pressure near the Great Lakes region will drag a cold
front through our area Tuesday night into Wednesday morning. This
cold front looks to lead to some isolated to scattered showers
across the area Tuesday night into Wednesday with light rainfall
accumulation. The cold front will move east of our area during
the day Wednesday as the low associated with this cold front
continues to strengthen near the Great Lakes region. As the low
strengthens, we have a tighter pressure gradient helping to
lead to a breezy northwest wind gusting to 20-25 mph by the
afternoon which will help usher in cooler air. We may still see
some light spotty showers within the northwest flow mainly for
our northwest zones. Highs on Wednesday will be mainly in the
mid 50s to mid 60s. On Wednesday night, we are dry with a mostly
clear sky and temperatures fall into the 40s for most.
For Thursday, we are mostly to partly sunny. A weaker cold front
will move in Thursday into Friday which does not have a lot of
moisture. A spotty shower for mainly the north and western
zones is possible but this front will generally just lead to a
reinforcement of the cold air advection to end the week. Highs
on Thursday are in the upper 50 to low 60s.
&&
.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
A high pressure system starts to build towards our area from the
southwest on Friday. We are partly to mostly sunny on Friday with a
bit of a breeze out of the west with gusts 15-20 mph at times.
This high pressure system remains in control through Saturday. By
Sunday into Monday, there starts to be a spread in the models.
Overall, there is a signal for an upper-level disturbance to move
through Sunday into Monday with a low pressure system at the
surface. There is model uncertainty on the low's location and
intensity given that it is at the end of the long term period. At
this time, slight chance to chance PoPs are in the forecast for
Sunday into Monday.
&&
.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...VFR. West winds diminishing to 3-8 knots. High confidence.
Tuesday...VFR. Southwest wind gusts could approach 25 knots during
the afternoon. Moderate confidence.
Outlook...
Tuesday night...Mainly VFR. Isolated to scattered showers may
lead to temporary restrictions.
Wednesday through Saturday...VFR. Westerly wind gusts up to 25
knots during the day Wednesday.
&&
.MARINE...
Small Craft Advisory continues into tonight, but winds and seas
should start a gradual decline late this afternoon thru tonight,
with sub-SCA conditions expected across all zones during the
late overnight hours into Tuesday midday. Thereafter, increasing
winds and seas ahead of the next cold front likely result in a
return to SCA levels for Tuesday afternoon, but will hold off on
issuing another headline until the current advisory expires.
Outlook...
Tuesday night...Small Craft Advisory conditions probable.
Wednesday and Thursday...The conditions, especially wind gusts, may
linger near advisory criteria.
Friday and Saturday...Conditions look to be below Small Craft
Advisory criteria.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until 2 AM EDT Tuesday for ANZ430-431-
450>455.
&&
SYNOPSIS...Guzzo/RCM
NEAR TERM...Fitzsimmons/RCM
SHORT TERM...
LONG TERM...Guzzo
AVIATION...Fitzsimmons/Guzzo/RCM
MARINE...Guzzo/RCM
TIDES/COASTAL FLOODING...Hazardous weather outlook, Oct 20, 5:05 AM EDT, 20 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 505 AM EDT Mon Oct 20 2025 MDZ012-015-019-020-210915- Kent MD-Queen Annes-Talbot-Caroline- 505 AM EDT Mon Oct 20 2025 This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MJL
Nearby
Small Craft Advisories in New Jersey, 2025Every small craft advisory in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.